Journal of Differential Geometry

Addendum and correction to: ``A combination theorem for negatively curved groups''

Mladen Bestvina and Mark Feighn

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 43, Number 4 (1996), 783-788.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214458531

Digital Object Identifier
doi:10.4310/jdg/1214458531

Mathematical Reviews number (MathSciNet)
MR1412684

Zentralblatt MATH identifier
0862.57027

Subjects
Primary: 53C23: Global geometric and topological methods (à la Gromov); differential geometric analysis on metric spaces
Secondary: 57M50: Geometric structures on low-dimensional manifolds

Citation

Bestvina, Mladen; Feighn, Mark. Addendum and correction to: ``A combination theorem for negatively curved groups''. J. Differential Geom. 43 (1996), no. 4, 783--788. doi:10.4310/jdg/1214458531. https://projecteuclid.org/euclid.jdg/1214458531


Export citation

References

  • [1] M. Bestvina and M. Feighn, A combinationtheorem for negatively curved groups, J. Differential Geom. 35 (1992) 85-101.
  • [2] S. M. Gersten, Dehn functions and li-norms of finite presentations, Algorithms and classification in combinatorial group theory, MSRI Publ. (eds. G. Baumslag and C.F. Miller III) Springer, Berlin, 1991.
  • [3] M. Gromov, Hyperbolic groups, Essays in group theory, MSRI Publ. 8 (ed S. Gersten) Springer, Berlin, 1987, 75-263.
  • [4] G. P. Scott and C. T. C. Wall, Topological methods in group theory, Homological group theory, LMS Lect. Notes 36 (ed C.T.C. Wall) Cambridge Univ. Press, Cambridge, 1979, 137-203.

See also

  • Original Paper: M. Bestvina, M. Feighn. A combination theorem for negatively curved groups. J. Differential Geom., Volume 35, Number 1, (1992), 85--101.